# SDR ASOA2018122095351

- Difficulty date: October 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 40,742 hours, 37,452 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 6003152911
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 7315618 JOB# 7731561 OP# 101: PAX DOOR HINGE ON FUSELAGE SIDE IS GOUGED FROM MIGRATED ROLL PIN. C/A: BLENDED DAMAGE IAW ECTC REO 601R-53-21-814 TYPE IV REPAIR.
